# SDR SWAA2022083038310

- Difficulty date: August 3, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737
- Aircraft serial: 32479
- Aircraft time: 59,605 hours, 35,281 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM LOCATED BS 986.5 AT RBL43 WL208.1 AT AFT GALLEY AREA 2022-418402 / [01] TOOL USED: CALIPER; PN:500-197-30; SN: A16165044; DUE DATE: 01-FEB-23.;[02] TOOL USED: CALIPER; PN: 500-196-30; SN: A20230907; DUE DATE: 28-AUG-22. RADIUS GAUGE; PN: 2204A3; SN: AE-408657; DUE DATE: 14-FEB-23.;[03] TOOL USED EDDY CURRENT EQUIPMENT PN NORTEC 600D SN 60009161631 DUE DATE 03-DEC-22.;[04] TOOL USED EDDY CURRENT EQUIPMENT PN NORTEC 600D SN 60009161631 DUE DATE 03-DEC-22.;[05] TOOL USED: FLAPSPEED; PN: FPK-PRO-104; SN: PRO-3344; DUE DATE: 06-MAY-23;[06] PERFORMED PERMANENT REPAIR ON FLOOR BEAM BS 986.5 RBL43 WL208 I.A.W SRM B737-700 53-70-51-2R-6 REPAIR 6.SEE INDIVIDUAL STEP SIGN OFFS BELOW;[07] TASK CARD COMPLETED  RII  SEE INDIVIDUAL SIGN OFFS BELOW
